# SDR CA991104005

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 7603 · Power Lever
- Part: Trottle
- Part number: M640631
- Condition: Failed
- Location: Lt Engine
- Component: 2100140003
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) CREW REPORTED THE LEFT POWER LEVER UNABLE TO RETARD TO IDLE OR CUTOFF.  ENGINE SHUTDOWN BY FIRE PUSH BUTTON.  THROTTLE GEARBOX REPLACED.
